File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: A test for the equality of multiple Sharpe ratios

TitleA test for the equality of multiple Sharpe ratios
Authors
Issue Date2014
PublisherRisk Waters Group. The Journal's web site is located at http://www.riskwaters.com/jrisk/
Citation
The Journal of Risk, 2014, v. 16 n. 4, p. 3-21 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/202985
ISSN
2015 Impact Factor: 0.375

 

DC FieldValueLanguage
dc.contributor.authorWright, JAen_US
dc.contributor.authorYam, SCPen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2014-09-19T11:06:55Z-
dc.date.available2014-09-19T11:06:55Z-
dc.date.issued2014en_US
dc.identifier.citationThe Journal of Risk, 2014, v. 16 n. 4, p. 3-21en_US
dc.identifier.issn1465-1211-
dc.identifier.urihttp://hdl.handle.net/10722/202985-
dc.languageengen_US
dc.publisherRisk Waters Group. The Journal's web site is located at http://www.riskwaters.com/jrisk/-
dc.relation.ispartofThe Journal of Risken_US
dc.titleA test for the equality of multiple Sharpe ratiosen_US
dc.typeArticleen_US
dc.identifier.emailYung, SP: spyung@hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.identifier.hkuros237158en_US
dc.identifier.volume16en_US
dc.identifier.issue4en_US
dc.identifier.spage3en_US
dc.identifier.epage21en_US
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats